# SDR QXEA2010041500273

- Difficulty date: April 11, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,749 hours, 22,662 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3905001011
- Part serial: 0127
- Condition: Malfunctioned
- Location: Rudder
- Part time: 21,749 hours, 22,662 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - NR 1 RUD HYD CAUTION DURING CRUISE.  RETURNED TO THE FIELD.  LANDING UNEVENTFUL.  REPLACED NR 1 RUD HYD PCU AS PRECAUTIONARY.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
